It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes, do take the iron. I actually felt better when I took the iron on an empty stomach verses with food. I think this is due to the fact that it takes so long for food to digest and the iron sits there longer causing upset. Drink lots of water when you take the supplement and this also gives you a much better chance. This iron is a special iron for people that get GI upset that is why it works so well. If you take the recommended dose you probably won't have constipation at all. The higher the dose the opposite effect when taking iron. When I went down to 1 daily I really had to start watching my diet because of my thyroid, I have a problem with constipation on a regular basis if I don't watch the diet and drink lots of water.

I felt like death for most of the year until my ferritin hit 20 and then I started to feel better but NOT good perhaps good compared to death. I was actually anemic for 6 months. My ferritin was a 9 and under for 7 months, it went form 9-20-35-43. When I first felt better I was extremely excited, it just takes so long for some people. I still don't feel good yet on a regular basis. I had a lot of MS symptoms that have gone with the iron replacement but some neuro stuff persists and the doc say it's anxiety which it is not. So I think that there is more going on with me than they can figure out. MS was ruled out but not by an MS specialist. I have a lot of symptoms that wax and wane that are consistent for B-12 def. but that is not the case either. My ferritin was 43 last checked and I continue to make positive progress so they think all is well. I still do not feel that I can return to work though that is my goal. Jan. was a year for me.

Hoping that you have a much quicker recovery. FLFLOWERGIRL:)
irisheyes39--hum...........I really don't know about that, I wouldn't think so. Iron has never been my reason for my BP to rise. Are you sure that it is the iron and nothing else? Anything could happen, everyone is so different. I had a reaction once to BP meds (in my stomach) and the docs and pharmacist all told me no that wouldn't happen, but I know that it did. My BP went high when I was anemic and would go to the doc (white coat) but it went sky high, scary!

Sorry that your Neuro says you do have MS. I guess that was just positive thinking, right? But you were correct in saying that because it does happen. If you don't mind me asking what are your MS symptoms? I still have symptoms that they can't give me answers other than anxiety dx back when I went to the Neuro. That also was incorrect but what can you do. The side of my face goes numb and tingly with a strange head feeling that I can't explain. Sometimes my foot and hand do that too. At one point I had muscle weakness so bad I could hardly walk. I also had vertigo and balance issues for a long time. Symptoms wax and wane. I have had so much testing done it's not funny. I have never seen an MS specialist for it though only a Neuro. MY internist is the one that thought of MS because of my symptoms but the MRI didn't show it. I had none of this before the anemia. I have Hashi's too but never experienced this stuff before, and the docs look at me like I'm crazy because they don't know what else to say. Your a 46 year old woman and it takes time to recover after being so ill. LOL. Whatever!!!

Glad you are not feeling really bad. Keep checking your BP daily. It may just be too much iron for you. People do that with IV so I guess that it could very well happen with shots or any form for that matter. I have never heard of this with supplements. Take care. Keep us posted. FLFLOWERGIRL:)





All times are GMT -7. The time now is 01:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!